Normability of Lorentz spaces—an alternative approach
Czechoslovak Mathematical Journal, Tome 64 (2014) no. 3, pp. 581-597
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We study normability properties of classical Lorentz spaces. Given a certain general lattice-like structure, we first prove a general sufficient condition for its associate space to be a Banach function space. We use this result to develop an alternative approach to Sawyer's characterization of normability of a classical Lorentz space of type $\Lambda $. Furthermore, we also use this method in the weak case and characterize normability of $\Lambda _{v}^{\infty }$. Finally, we characterize the linearity of the space $\Lambda _{v}^{\infty }$ by a simple condition on the weight $v$.
We study normability properties of classical Lorentz spaces. Given a certain general lattice-like structure, we first prove a general sufficient condition for its associate space to be a Banach function space. We use this result to develop an alternative approach to Sawyer's characterization of normability of a classical Lorentz space of type $\Lambda $. Furthermore, we also use this method in the weak case and characterize normability of $\Lambda _{v}^{\infty }$. Finally, we characterize the linearity of the space $\Lambda _{v}^{\infty }$ by a simple condition on the weight $v$.
DOI :
10.1007/s10587-014-0120-y
Classification :
46E30
Keywords: weighted Lorentz space; weighted inequality; non-increasing rearrangement; Banach function space; associate space
Keywords: weighted Lorentz space; weighted inequality; non-increasing rearrangement; Banach function space; associate space
@article{10_1007_s10587_014_0120_y,
author = {Gogatishvili, Amiran and Soudsk\'y, Filip},
title = {Normability of {Lorentz} spaces{\textemdash}an alternative approach},
journal = {Czechoslovak Mathematical Journal},
pages = {581--597},
year = {2014},
volume = {64},
number = {3},
doi = {10.1007/s10587-014-0120-y},
mrnumber = {3298548},
zbl = {06391513},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10587-014-0120-y/}
}
TY - JOUR AU - Gogatishvili, Amiran AU - Soudský, Filip TI - Normability of Lorentz spaces—an alternative approach JO - Czechoslovak Mathematical Journal PY - 2014 SP - 581 EP - 597 VL - 64 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.1007/s10587-014-0120-y/ DO - 10.1007/s10587-014-0120-y LA - en ID - 10_1007_s10587_014_0120_y ER -
%0 Journal Article %A Gogatishvili, Amiran %A Soudský, Filip %T Normability of Lorentz spaces—an alternative approach %J Czechoslovak Mathematical Journal %D 2014 %P 581-597 %V 64 %N 3 %U http://geodesic.mathdoc.fr/articles/10.1007/s10587-014-0120-y/ %R 10.1007/s10587-014-0120-y %G en %F 10_1007_s10587_014_0120_y
Gogatishvili, Amiran; Soudský, Filip. Normability of Lorentz spaces—an alternative approach. Czechoslovak Mathematical Journal, Tome 64 (2014) no. 3, pp. 581-597. doi: 10.1007/s10587-014-0120-y
Cité par Sources :